[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] high temperatures



Thanks so much for everyone's responses! I know that my problem isn't my
novolog isn't bad because I tried filling another cartridge from a different
bottle. Dehydration makes a lot of sense though. I have felt really nauseated
(probably from the heat and high bg combined) and have not been eating or
drinking much. Thanks to the people that mentioned that. I will go drink a big
glass of water right now!

-- "Cheryl Hite" <email @ redacted> wrote:
Emily...could it be that you're dehydrated? That would make your blood (and
your blood sugar) more concentrated.
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org